CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
correctionnystromsolutionsofnonsmoothfredholmequations 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 1, 页码: 1
Authors:  Shi Jun;  Lin Qun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
methodsforimprovingapproximateaccuracyforhyperbolicintegrodifferentialequations 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 3, 页码: 282
Authors:  Yan Ningning;  Zhang Shuhua;  Lin Qun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
parallelcomputationanddomaindecompositionforaclassofhyperbolicproblems 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 2, 页码: 97
Authors:  Lin Qun;  Zhou Aihui;  Yan Ningning
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
correctionnystromsolutionsofbieinpolygonaldomainontheplane 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 3, 页码: 215
Authors:  Lin Qun;  Shi Jun
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10